IUBio Biosequences .. Software .. Molbio soft .. Network News .. FTP

Seizure 'auras' vs temporal lobe seizures

Betty Martini betty at noel.pd.org
Mon Feb 24 16:31:50 EST 1997


Dear Lisa:  MAKE SURE you do not use any products containing NutraSweet
(aspartame).  It is a seizure triggering drug and can aggravate your
problems.  Check out the web site that lists 92 documented symptoms from 4
types of seizures to blindness and death.  I don't think you need any more
problems and in June they approved this deadly poison for everything in
the grocery store.

REgards,
Betty

*****************************************************************************
To get more information on aspartame, email betty at pd.org as follows:
Subject: sendme help   
The subject line must be typed exactly like the above line.
Betty Martini             1.  Take the 60-day No-Aspartame test
Mission Possible                 and send us your case history.
5950-H State Bridge Rd    2.  Tell your doctor and your friends.
Suite 215                 3.  Return Aspar-Poisoned foods to the store. 
Duluth GA  30155  USA     (Nutrasweet(tm), Equal(tm), Spoonful(tm), etc)

Visit http://www.dorway.com with links to more than 25 other Web Sites

We are dedicated to the proposition that we will not be satisfied until death 
and disability are no longer considered an acceptable cost of business.

On Mon, 17 Feb 1997, Lisa Hamilton wrote:

> Hello,
> 
> I'm looking to find out the difference between a seizure 'aura' and 
> what happens in a temporal lobe seizure.  My research can only point 
> to motor-like tics with temporal lobe seizures, but the rest of the 
> temporal lobe seizure description looks identical to me.
> 
> I suffered a TBI last April 16th in an automobile accident where a van 
> ran a red light and slammed into my drivers side door.  I had 3 
> generalized seizures as soon as I was intubated in the ER.  I was 
> hospitalized for nearly a month. (Surgical Intensive Care Unit for 5 
> days, on to my HMO hospital once I was stabilized enough to transport, 
> and then a rehabilitation hospital)  Everything I have read says that 
> I am EXTREMELY lucky to have come so far already (or even to still be 
> more-or-less myself). 
> 
> But I do have what I term as 'nausea fits'.  I started keeping a 
> journal of what I eat and what I do each day, but so far I can't see a 
> connection.  Strange side note...the 'auras' have decreased since I 
> stopped taking Dilantin. 
> 
> Please - anyone with any information or suggestions - help me.
> 
> Lisa
> 
> 




More information about the Neur-sci mailing list

Send comments to us at biosci-help [At] net.bio.net